Diovan

Last Update February 2, 2016
Other brands: Valsartan
Valsartan (Angiotan) is an angiotensin II receptor antagonist (more commonly called an "ARB", or angiotensin receptor blocker), with p...
Read on Wikipedia
Satisfaction Score
?
2.6
5 1 9460
Slightly Satisfied
based on 9,460 conversations around the web
Rate and review
Your rating:
Your rating has been added!
Share your experience
Share your experience
Last Update February 2, 2016
Satisfaction Score
?
2.6
Slightly Satisfied
based on 9,460 conversations around the web
Share your experience
Share your experience

Does Diovan cause Itching?

#20 in Diovan discussions - 113 posts discuss Itching with Diovan. Itching is #20 concern in Diovan discussions.

Does Diovan cause Itching?

content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 113 discussions
?
taking the Diovan, I developed itching. First on head then...
| www.webmd.com
" ...mg at night (also take 1 toporol 25 during the day). ...Within 2 hours of taking the Diovan, I developed itching. First on head then hands, ...frusterating! No other symptoms from diovan to report, but t... "

?
Can diovan cause itching. I am on it and have been for over...
| www.healthcaremagic.com
" Can diovan cause itching. I am on it and have been for ...cleared up. I now have terrible intermittent itching in my crotch area ...Up all night scratching. Is this likely a diovan side affect... "
October 4, 2015
I have same problem - on diovan 3+ years. wondering if associated with med - not taking any other meds.

?
taking the Diovan, I developed itching. First on head then...
| www.webmd.com
" ...med because of bad side effects from lisinopril. Within 2 hours of taking the Diovan, I developed itching. First on head then hands, ...frusterating! No other symptoms from diovan to report, but then... "

?
from Diovan for generic. I have had psoriasis for 20...
| www.webmd.com
" Switched from Diovan for generic. I have had psoriasis for 20 yrs and ...happened since starting Losartin. The itching on my arms and legs ...and see if rash and itching... "

?
I have a constant itching on my mid back & reduced sex drive...
| www.drugs.com
" I'm 56 years old. Using 80 MG of Diovan for a few years. I have a constant itching on my mid back & reduced sex drive. Trying to get ot ...100/70. Doctor has now... "

?
jaw started hurting, felt my skin itch, increased heart rate...
| www.rxlist.com
" ...was on the 80mg Diovan and it failed to lower my blood pressure. Dr changed me to the 180 and was working fine for a couple weeks. After 3 week, I started to feel muscle pain in my legs, my jaw... "

?
jaw started hurting, felt my skin itch, increased heart rate...
| www.webmd.com
" ...was on the 80mg Diovan and it failed to lower my blood pressure. Dr changed me to the 180 and was working fine for a couple weeks. After 3 week, I started to feel muscle pain in my legs, my jaw... "

?
has lowered my pressure considerably, I'm experiencing itch...
| www.drugs.com
" \"I started using Diovan four months ago, although it has lowered my pressure considerably, I'm experiencing... "

?
xperienced itching while taking diovan? I have been o...
" Valsartan Has anyone experienced itching while taking diovan? I have been off... "

?
(within 30 min of taking it), I start to get REALLY ITCHY a...
| www.diabetesforum.com
" ...B.P. seemed very good with the Diovan, but a little bit elevated with the Benazipril. I've been taking the Benazipril for 3 Months now, but as of 2 days ago, (within 30 min of taking it), I start to... "

Your Saved Posts ()
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Treato does not provide medical advice, diagnoses or treatment. Services are ranked based on reviews gathered from around the web and may refer to different aspects of each service (Price, waiting time, general satisfaction, etc.) Treato does not guarantee any specific rate or promotion. In addition, prices for some services provided by the listed Telehealth companies may vary, please check with the Telehealth site for the exact price for the desired service. Treato is not responsible for promotions validity, application of the promotion code varies among the different Telehealth sites (for example during registration flow). It is your responsibility to apply the promotion code. Treato is not responsible for content on external web sites.
Back to Signup
Please wait...